# SDR IPXA2021082773216

- Difficulty date: August 17, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 71,756 hours, 14,168 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Part number: AEA05538
- Condition: Cracked
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR/H UPPER WING TO BODY FAIRING SUPPORT ANGLE AT STA 1361 IS CRACKED.REMOVED AND REPLACED CRACKED R/H UPPER WING TO BODY FAIRING SUPPORT ANGLE AT STA 1361 IAW SRM 51-33-01. (MINOR)
